# SDR DHL2000717119

- Difficulty date: August 18, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- Engine: Pwa JT8D7
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Housing
- Condition: Stripped
- Location: Nr 1 Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT OF EWR, OIL (NR 1 ENG) QUANTITY BEGAN A SLOW STEADY DECREASE.  AS QUANTITY APPROACHED ZERO OIL PRESSURE BEGAN DECREASING.  ENGINE SHUT DOWN IN FLIGHT PER AOM.  ENGINE SHUT DOWN WHEN PRESSURE WAS APPROX 35 PSI, 20 MINUTE FLIGHT WITH ENGINE WINDMILLING.  REPLACED MAIN GEARBOX, FOUND OIL FILTER HOUSING FITTING STRIPPED OUT.  ALL WORK C/W PER JT8D MM 72-60-00.  LEAK AND OPS CHECK GOOD.  LOG PAGE NR 182183.
